Go Back   NeuroTalk Support Groups > Health Conditions M - Z > Parkinson's Disease

Parkinson's Disease Tulip

Mirapex and Vision Problems?

Reply
Thread Tools Display Modes
Unread 03-12-2011, 01:41 PM   #1
Peony
Member
 
Join Date: Jul 2009
Location: Northern California
Posts: 102
Default Mirapex and Vision Problems?

Anyone else on Mirapex notice problems with vision (I don't mean hallucinations, just eyesight problems)? I recently started on Mirapex and soon after began having blurred vision, and now I have a big "vitreous fluid floater" still adhered to center of left eye as well as smaller floaters in both eyes, according to ophthalmologist. Never had them before. I've already searched the Internet/NLM, etc. What I would like to know is whether anyone else here on the forum who is on Mirapex developed any sort of vision problems and what happened. Many thanks.
Peony is offline   Reply With Quote
Unread 03-12-2011, 03:22 PM   #2
Muireann
Member
 
Join Date: Mar 2008
Location: Ireland
Posts: 228
Default

I had terribly blurred vision on Mirapexin, and trouble with eye movements - very slow. When i got off the Mirapexin, it took quite a while for things to return to normal, but they did eventually.
Muireann is offline   Reply With Quote
Unread 03-14-2011, 11:58 AM   #3
Peony
Member
 
Join Date: Jul 2009
Location: Northern California
Posts: 102
Default

Thank you, Muireann. I take it from the lack of responses here that vision problems must be uncommon with Mirapex, but it certainly looks suspicious to me, since I'd never had anything like that before, and then suddenly they began right after I started on Mirapex. It's good to hear that they went away after you went off it. Thanks again!
Peony is offline   Reply With Quote
Unread 03-14-2011, 03:04 PM   #4
lurkingforacure
Senior Member
 
Join Date: Feb 2008
Posts: 1,267
Default not uncommon

Quote:
Originally Posted by Peony View Post
Thank you, Muireann. I take it from the lack of responses here that vision problems must be uncommon with Mirapex, but it certainly looks suspicious to me, since I'd never had anything like that before, and then suddenly they began right after I started on Mirapex. It's good to hear that they went away after you went off it. Thanks again!
We have terrible vision problems and have been on mirapex from diagnosis. They are NOT rare and get worse over time. There are eye doctors who know way more than others about PD, so don't rely on an eye doc who says he can't find anything wrong. There are many articles out there about eye problems and PD. If we could get off mirapex, we would, but the two times we've really tried have nearly killed us, and we had to cave and go back on it. It's a wicked drug, IMHO.
lurkingforacure is offline   Reply With Quote
"Thanks for this!" says:
Muireann (03-14-2011)
Unread 03-14-2011, 05:00 PM   #5
Muireann
Member
 
Join Date: Mar 2008
Location: Ireland
Posts: 228
Default

i should add that I had the same problem with Sinemet. And I came off that too. Off everything now 1.5 years.
Muireann is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Vision Problems pbob10 Traumatic Brain Injury and Post Concussion Syndrome 8 04-02-2010 05:07 PM
vision problems hurricane12 Traumatic Brain Injury and Post Concussion Syndrome 4 09-26-2008 08:16 PM
Vision problems e-head Traumatic Brain Injury and Post Concussion Syndrome 3 10-30-2007 10:27 PM
Vision Problems Among Those Over 40 Costly DocJohn Health News Headlines 0 12-11-2006 07:30 PM


All times are GMT -5. The time now is 12:59 PM.
Brought to you by the fine folks who publish mental health and psychology information at Psych Central Mental Health Forums

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider. Always consult your doctor before trying anything you read here.


Powered by vBulletin • Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.


All posts copyright their original authors Community Guidelines Terms of Use Privacy Policy
NeuroTalk Archives